Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Framefields and nondegenerate singularities


Author: Ulrich Koschorke
Journal: Bull. Amer. Math. Soc. 81 (1975), 157-160
MSC (1970): Primary 57D25, 55G35, 57D90
DOI: https://doi.org/10.1090/S0002-9904-1975-13685-8
MathSciNet review: 0353330
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Atiyah and J. Dupont, Vector fields with finite singularities, Acta Math. 128 (1972), 1-40. MR 451256
  • 2. U. Koschorke, Singularities and bordism of q-plane fields and of foliations, Bull. Amer. Math. Soc. 80 (1974), 760-765. MR 358804
  • 3. U. Koschorke, Bordism of immersions and k-mersions; Rational bordism of frame fields, immersions and k-mersions, Notices Amer. Math. Soc. 21 (1974), A-17, A-405. Abstracts #74T-G12; 713-G5.
  • 4. U. Koschorke, Existence and classification of frame fields, Notices Amer. Math. Soc. 21 (1974), A-508. Abstract #74T-G102 and A-563.
  • 5. H. A. Solomonsen, Bordism and geometric dimension, Math. Scand. 32 (1973), 87-111. MR 324718

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D25, 55G35, 57D90

Retrieve articles in all journals with MSC (1970): 57D25, 55G35, 57D90


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13685-8

American Mathematical Society